advertisement
Question
Posted by: VitA | 2008/07/21

New thought on Oratane

Dear Dr Bets

I recently wrote to you regarding the Oratane 40mg a day which I believed affected my eyes.

Today I decided to make a test and discovered the following: I use Nutraderm cream to moisturise my face for the drying effect of the medication. Until yesterday I applied this to the area around my eyes as well, including on top of the eyelid (like when the eye is closed).

Today, after ceasing to apply moisturiser to the eye area, I realised that I basically had no problem with my vision except that my eyes are still a bit dry.

Do you think the cream could be the reason for my eyes responding in the way they did. Did it perhaps filter through the eyelids into the eyes or enter the eyes from the surrounding skin, making it oily/affecting it?

I would appreciate your thoughts on this.

Thank you.

Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Vit A
Oily moisturizer could get onto the corneas from surrounding skin folds and may cause cloudy vision and or burning eyes - it could be due to the cream!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement